# SDR 95ZZZX1314

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9087
- Make and model: Enstrm F28A
- Aircraft serial: 211
- Engine: Lyc IO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10507464
- Condition: Teeth Failed
- Location: Rt Mag
- Component: Bendix, S4LN204
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

TEN MINUTES INTO A TOUR FLIGHT, ENGINE BECAME MOMENTARILY ROUGH.  UPON RETURNING TO THE HELIPAD, A MAG CHECK REVEALED THE RIGHT MAG WAS DEAD.  UPON REMOVAL AND INSPECTION, FOUND MORE THAN HALF OF THE PLASTIC TEETH WERE MISSING (BROKEN OFF) OF THE LARGE DISTRIBUTOR GEAR.
